Bernstein-Sato ideals and local systems
[Idéaux de Bernstein-Sato et systèmes locaux]
Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 549-603.

La topologie des variétés lisses quasi-projectives est très restrictive. Par exemple, les lieux des sauts pour la cohomologie des systèmes locaux sont des translatés par un point de torsion des sous-tores d’un tore complexe. Nous proposons et confirmons partiallement une relation entre idéaux de Bernstein-Sato et systèmes locaux. Cela donne une nouvelle perspective sur la structure des lieux des sauts pour la cohomologie. Le résultat principal est une généralisation partielle pour le cas de plusieurs polynômes du théorème de Malgrange et Kashiwara qui affirme que le polynôme de Bernstein-Sato d’une hypersurface donne les valeurs propres de la monodromie sur les fibres du Milnor de l’hypersurface. Nous abordons aussi une version à plusieurs variables de la Conjecture de Monodromie, nous prouvons qu’elle résulte de la version à une variable, et nous la prouvons pour les arrangements d’hyperplanes.

The topology of smooth quasi-projective complex varieties is very restrictive. One aspect of this statement is the fact that natural strata of local systems, called cohomology support loci, have a rigid structure: they consist of torsion-translated subtori in a complex torus. We propose and partially confirm a relation between Bernstein-Sato ideals and local systems. This relation gives yet a different point of view on the nature of the structure of cohomology support loci of local systems. The main result is a partial generalization to the case of a collection of polynomials of the theorem of Malgrange and Kashiwara which states that the Bernstein-Sato polynomial of a hypersurface recovers the monodromy eigenvalues of the Milnor fibers of the hypersurface. We also address a multi-variable version of the Monodromy Conjecture, prove that it follows from the usual single-variable Monodromy Conjecture, and prove it in the case of hyperplane arrangements.

DOI : https://doi.org/10.5802/aif.2939
Classification : 14F10,  32S40,  14B05,  32S05,  32S22
Mots clés : Idéal de Bernstein-Sato, polynôme de Bernstein-Sato, b-fonction, 𝒟-modules, systèmes locaux, lieux de saut de la cohomologie, variété caractéristique, spécialisations de Sabbah, module de Alexander, fibre de Milnor, Conjecture de Monodromie, arrangements d’hyperplanes.
@article{AIF_2015__65_2_549_0,
     author = {Budur, Nero},
     title = {Bernstein-Sato ideals and local systems},
     journal = {Annales de l'Institut Fourier},
     pages = {549--603},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {2},
     year = {2015},
     doi = {10.5802/aif.2939},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.2939/}
}
TY  - JOUR
AU  - Budur, Nero
TI  - Bernstein-Sato ideals and local systems
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 549
EP  - 603
VL  - 65
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.2939/
UR  - https://doi.org/10.5802/aif.2939
DO  - 10.5802/aif.2939
LA  - en
ID  - AIF_2015__65_2_549_0
ER  - 
Budur, Nero. Bernstein-Sato ideals and local systems. Annales de l'Institut Fourier, Tome 65 (2015) no. 2, pp. 549-603. doi : 10.5802/aif.2939. http://archive.numdam.org/articles/10.5802/aif.2939/

[1] Arapura, Donu Higgs line bundles, Green-Lazarsfeld sets, and maps of Kähler manifolds to curves, Bull. Amer. Math. Soc. (N.S.), Volume 26 (1992) no. 2, pp. 310-314 | Article | MR 1129312 | Zbl 0759.14016

[2] Arapura, Donu Geometry of cohomology support loci for local systems. I, J. Algebraic Geom., Volume 6 (1997) no. 3, pp. 563-597 | MR 1487227 | Zbl 0923.14010

[3] Bahloul, Rouchdi Démonstration constructive de l’existence de polynômes de Bernstein-Sato pour plusieurs fonctions analytiques, Compos. Math., Volume 141 (2005) no. 1, pp. 175-191 | Article | MR 2099775 | Zbl 1099.32005

[4] Bahloul, Rouchdi; Oaku, Toshinori Local Bernstein-Sato ideals: algorithm and examples, J. Symbolic Comput., Volume 45 (2010) no. 1, pp. 46-59 | Article | MR 2568898 | Zbl 1184.14030

[5] Björk, Jan-Erik Analytic 𝒟 -modules and applications, Mathematics and its Applications, 247, Kluwer Academic Publishers Group, Dordrecht, 1993, pp. xiv+581 | Article | MR 1232191 | Zbl 0805.32001

[6] Bombieri, Enrico; Gubler, Walter Heights in Diophantine geometry, New Mathematical Monographs, 4, Cambridge University Press, Cambridge, 2006, pp. xvi+652 | Article | MR 2216774 | Zbl 1115.11034

[7] Briançon, Joël; Maisonobe, Philippe; Merle, Michel Constructibilité de l’idéal de Bernstein, Singularities—Sapporo 1998 (Adv. Stud. Pure Math.), Volume 29, Kinokuniya, Tokyo, 2000, pp. 79-95 | Zbl 1070.14507

[8] Brylinski, Jean-Luc Transformations canoniques, dualité projective, théorie de Lefschetz, transformations de Fourier et sommes trigonométriques, Astérisque (1986) no. 140-141, p. 3-134, 251 (Géométrie et analyse microlocales) | MR 864073 | Zbl 0624.32009

[9] Budur, Nero Unitary local systems, multiplier ideals, and polynomial periodicity of Hodge numbers, Adv. Math., Volume 221 (2009) no. 1, pp. 217-250 | Article | MR 2509325 | Zbl 1187.14024

[10] Budur, Nero; Mustaţă, Mircea; Teitler, Zach The monodromy conjecture for hyperplane arrangements, Geom. Dedicata, Volume 153 (2011), pp. 131-137 | Article | MR 2819667 | Zbl 1227.32035

[11] Budur, Nero; Wang, Botong Cohomology jump loci of quasi-projective varieties (http://arxiv.org/abs/1211.3766, to appear in Ann. Sci. École Norm. Sup.) | MR 3335842

[12] Cassou-Noguès, Pierrette; Libgober, Anatoly Multivariable Hodge theoretical invariants of germs of plane curves, J. Knot Theory Ramifications, Volume 20 (2011) no. 6, pp. 787-805 | Article | MR 2812263 | Zbl 1226.32016

[13] Decker, W.; Greuel, G.-M.; Pfister, G.; Schoönemann, H. Singular 3-1-3 — A computer algebra system for polynomial computations http://www.singular.uni-kl.de (Feb 2010) | Zbl 0902.14040

[14] Dimca, Alexandru Singularities and topology of hypersurfaces, Universitext, Springer-Verlag, New York, 1992, pp. xvi+263 | Article | MR 1194180 | Zbl 0753.57001

[15] Dimca, Alexandru; Maxim, Laurentiu Multivariable Alexander invariants of hypersurface complements, Trans. Amer. Math. Soc., Volume 359 (2007) no. 7, pp. 3505-3528 | Article | MR 2299465 | Zbl 1119.32012

[16] Dimca, Alexandru; Papadima, Stefan Nonabelian cohomology jump loci from an analytic viewpoint (http://arxiv.org/abs/1206.3773) | MR 3231055

[17] Dimca, Alexandru; Papadima, Ştefan; Suciu, Alexander I. Topology and geometry of cohomology jump loci, Duke Math. J., Volume 148 (2009) no. 3, pp. 405-457 | Article | MR 2527322 | Zbl 1222.14035

[18] Ginzburg, Victor Lectures on 𝒟 -modules (1998) (www.math.harvard.edu/~gaitsgde/grad_2009/Ginzburg.pdf)

[19] Green, Mark; Lazarsfeld, Robert Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math., Volume 90 (1987) no. 2, pp. 389-407 | Article | MR 910207 | Zbl 0659.14007

[20] Green, Mark; Lazarsfeld, Robert Higher obstructions to deforming cohomology groups of line bundles, J. Amer. Math. Soc., Volume 4 (1991) no. 1, pp. 87-103 | Article | MR 1076513 | Zbl 0735.14004

[21] Gyoja, Akihiko Bernstein-Sato’s polynomial for several analytic functions, J. Math. Kyoto Univ., Volume 33 (1993) no. 2, pp. 399-411 | MR 1231750 | Zbl 0797.32007

[22] Kashiwara, M. Vanishing cycle sheaves and holonomic systems of differential equations, Algebraic geometry (Tokyo/Kyoto, 1982) (Lecture Notes in Math.), Volume 1016, Springer, Berlin, 1983, pp. 134-142 | Article | MR 726425 | Zbl 0566.32022

[23] Kashiwara, Masaki B-functions and holonomic systems. Rationality of roots of B-functions, Invent. Math., Volume 38 (1976/77) no. 1, pp. 33-53 | Article | MR 430304 | Zbl 0354.35082

[24] Laurent, Michel Équations diophantiennes exponentielles, Invent. Math., Volume 78 (1984) no. 2, pp. 299-327 | Article | MR 767195 | Zbl 0554.10009

[25] Levandovskyy, V.; Martín Morales, J. textttdmod.lib A Singular 3-1-3 library for algebraic D-modules (2011)

[26] Libgober, Anatoly Eigenvalues for the monodromy of the Milnor fibers of arrangements, Trends in singularities (Trends Math.), Birkhäuser, Basel, 2002, pp. 141-150 | MR 1900784 | Zbl 1036.32019

[27] Libgober, Anatoly Non vanishing loci of Hodge numbers of local systems, Manuscripta Math., Volume 128 (2009) no. 1, pp. 1-31 | Article | MR 2470184 | Zbl 1160.14004

[28] Loeser, F. Fonctions d’Igusa p-adiques et polynômes de Bernstein, Amer. J. Math., Volume 110 (1988) no. 1, pp. 1-21 | Article | MR 926736 | Zbl 0644.12007

[29] Loeser, F. Fonctions zêta locales d’Igusa à plusieurs variables, intégration dans les fibres, et discriminants, Ann. Sci. École Norm. Sup. (4), Volume 22 (1989) no. 3, pp. 435-471 | Numdam | MR 1011989 | Zbl 0718.11061

[30] Malgrange, B. Polynômes de Bernstein-Sato et cohomologie évanescente, Analysis and topology on singular spaces, II, III (Luminy, 1981) (Astérisque), Volume 101, Soc. Math. France, Paris, 1983, pp. 243-267 | MR 737934

[31] Némethi, András; Veys, Willem Generalized monodromy conjecture in dimension two, Geom. Topol., Volume 16 (2012) no. 1, pp. 155-217 | Article | MR 2872581 | Zbl 1241.14004

[32] Nicaise, Johannes Zeta functions and Alexander modules (http://arxiv.org/abs/math/0404212)

[33] Oaku, Toshinori An algorithm of computing b-functions, Duke Math. J., Volume 87 (1997) no. 1, pp. 115-132 | Article | MR 1440065 | Zbl 0893.32009

[34] Oaku, Toshinori; Takayama, Nobuki An algorithm for de Rham cohomology groups of the complement of an affine variety via D-module computation, J. Pure Appl. Algebra, Volume 139 (1999) no. 1-3, pp. 201-233 Effective methods in algebraic geometry (Saint-Malo, 1998) | Article | MR 1700544 | Zbl 0960.14008

[35] Orlik, Peter; Terao, Hiroaki Arrangements of hyperplanes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 300, Springer-Verlag, Berlin, 1992, pp. xviii+325 | Article | MR 1217488 | Zbl 0757.55001

[36] Papadima, Stefan; Suciu, Alexander I. Bieri-Neumann-Strebel-Renz invariants and homology jumping loci, Proc. Lond. Math. Soc. (3), Volume 100 (2010) no. 3, pp. 795-834 | Article | MR 2640291 | Zbl 1273.55003

[37] Popa, Mihnea; Schnell, Christian Generic vanishing theory via mixed Hodge modules (http://arxiv.org/abs/1112.3058) | MR 3090229

[38] Rodrigues, B.; Veys, W. Holomorphy of Igusa’s and topological zeta functions for homogeneous polynomials, Pacific J. Math., Volume 201 (2001) no. 2, pp. 429-440 | Article | MR 1875902 | Zbl 1054.11061

[39] Sabbah, C. Proximité évanescente. I. La structure polaire d’un 𝒟-module, Compositio Math., Volume 62 (1987) no. 3, pp. 283-328 | Numdam | MR 901394 | Zbl 0622.32012

[40] Sabbah, Claude Modules d’Alexander et 𝒟-modules, Duke Math. J., Volume 60 (1990) no. 3, pp. 729-814 | Article | MR 1054533 | Zbl 0715.14007

[41] Schechtman, Vadim; Terao, Hiroaki; Varchenko, Alexander Local systems over complements of hyperplanes and the Kac-Kazhdan conditions for singular vectors, J. Pure Appl. Algebra, Volume 100 (1995) no. 1-3, pp. 93-102 | Article | MR 1344845 | Zbl 0849.32025

[42] Simpson, Carlos Subspaces of moduli spaces of rank one local systems, Ann. Sci. École Norm. Sup. (4), Volume 26 (1993) no. 3, pp. 361-401 | Numdam | MR 1222278 | Zbl 0798.14005

Cité par Sources :